# SDR 97ZZZX3968

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N575HA
- Make and model: Doug EA3B
- Aircraft serial: 144865
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR TO THE LEADING EDGE OF THE HORIZONTAL STABILIZER, DISCOVERED THAT 13 OF 15 RIBS IN THE INBOARD SECTION (RT LEADING EDGE) HAD CRACKS AT THE TRAILING EDGE IN THE RADIUS OF THE BEND IN THE RIB.  SUBSEQUENT INSPECTION OF THE LT SIDE REVEALED ONLY ONE CRACKED RIB.  REMOVAL AND INSPECTION OF SPARE UNIT SHOWED 12 OF THE 15 INBOARD RIBS CRACKED.
